# SDR SWAA2025121834982

- Difficulty date: November 13, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 55,287 hours, 29,078 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 141A8112U20
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FED MOPSILL ATTACH ANGLE BETWEEN BS 312 - 344, LBL 57, WL 208.  REMOVED AND REPLACED THE ATTACH ANGLE IAW SRM 51-40-02-0G-0, AND DWG 141A8110, REV E.
